# SDR AALA202011019009

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,220 hours, 5,636 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Excess Play
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY LEG DOOR ON NOSE LANDING GEAR.  REMOVED AND REPLACED LEG DOOR FITTING ASSEMBLY, IAW AMM 32-22-15-400-001-A AND AMM 32-22-15-400-802-A.
